# SDR TAMF20230620035

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1448
- Aircraft time: 36,680 hours, 11,156 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,536 hours, 10,393 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211TRENT772B60
- Part serial: 41869
- Condition: Leaking
- Location: Zone 400
- Part time: 46,536 hours, 10,393 cycles
- Component: Fuel Tube / Oil, Rroyce, NA
- Component part number: FK24001FW15740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #2 WAS FOUND WITH A FUEL LEAK IN THE OUTSIDE AREA ON THE LEFT SIDE OF THE IP COMPRESSOR.
THE ENGINE FUEL TUBE P/N FK24001 AND OIL TUBE P/N FW15740 WERE REMOVED AND REPLACED IN ACCORDANCE WITH AIRBUS AIRCRAFT MAITENENCE MANUALS AMM 75-33-51-400-801-A & 72-51-49-000-400-801-A
